# SDR ASOA2016072715268

- Difficulty date: July 27, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 35,375 hours, 32,685 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT TRUNNION BUSHING DAMAGED.   REAMED THE TRUNNION AND INSTALLED A FIRST OVERSIZED BUSHING AND FINAL REAMED IAW REO601R-57-21-003.
